Alert archive / Texas / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 39, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 17, 2019, 11:53 PM CDT for 4 counties in Texas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 17, 2019, 11:53 PM CDT (04:53 UTC)
- Expired
- Apr 18, 2019, 12:34 AM CDT
- In force
- 41 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Blanco County, TX, Comal County, TX, Hays County, TX, Kendall County, TX
The radar
The Austin/San Antonio radar (KEWX), 31 km from the middle of the area, began a volume at 04:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 17, 7:18 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Del Rio, TX (KDLF), launched 00:00Z, 4.9 hours before the alert went out and 247 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1900 J/kg
- Mixed-layer CIN
- -84 J/kg
- Mixed-layer LCL
- 1927 m above ground
- 0-6 km bulk shear
- 89 kt
- 0-1 km storm-relative helicity
- 112 m²/s²
- 0-3 km storm-relative helicity
- 308 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 15.7
The text
As transmitted.
568
WUUS54 KEWX 180453
SVREWX
TXC031-091-209-259-180600-
/O.NEW.KEWX.SV.W.0039.190418T0453Z-190418T0600Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Austin/San Antonio TX
1153 PM CDT Wed Apr 17 2019
The National Weather Service in Austin San Antonio has issued a
* Severe Thunderstorm Warning for...
Hays County in south central Texas...
Southern Blanco County in south central Texas...
Southeastern Kendall County in south central Texas...
Comal County in south central Texas...
* Until 100 AM CDT.
* At 1153 PM CDT, severe thunderstorms were located along a line
extending from near Driftwood to Timberwood Park, moving east at 30
mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
New Braunfels, San Marcos, Schertz, Kyle, Buda, Boerne, Dripping
Springs, Wimberley, Blanco, Canyon Lake Dam, Canyon Lake, Fair Oaks
Ranch, Bulverde, Garden Ridge, Woodcreek, Uhland, Niederwald,
Guadalupe River State Park, Kendalia and Smithson Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3003 9772 2964 9820 2962 9825 2967 9838
2970 9838 2972 9834 2973 9835 2972 9838
2975 9841 2971 9843 2974 9845 2974 9853
2976 9855 2974 9858 2980 9876 3030 9823
TIME...MOT...LOC 0453Z 275DEG 26KT 3015 9805 2972 9849
HAIL...0.75IN
WIND...60MPH
$$
MO2 follow-up statements
667
WWUS54 KEWX 180510
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1210 AM CDT Thu Apr 18 2019
TXC031-091-209-259-180600-
/O.CON.KEWX.SV.W.0039.000000T0000Z-190418T0600Z/
Hays TX-Blanco TX-Kendall TX-Comal TX-
1210 AM CDT Thu Apr 18 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 AM CDT
FOR HAYS...SOUTHERN BLANCO...SOUTHEASTERN KENDALL AND COMAL
COUNTIES...
At 1210 AM CDT, severe thunderstorms were located along a line
extending from near Shady Hollow to near Garden Ridge, moving
southeast at 20 mph.
HAZARD...60 mph wind gusts and penny size hail.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
New Braunfels, San Marcos, Schertz, Kyle, Buda, Boerne, Dripping
Springs, Wimberley, Blanco, Canyon Lake Dam, Canyon Lake, Fair Oaks
Ranch, Bulverde, Garden Ridge, Woodcreek, Uhland, Niederwald,
Guadalupe River State Park, Kendalia and Smithson Valley.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3003 9772 2964 9820 2962 9825 2967 9838
2970 9838 2972 9834 2973 9835 2972 9838
2975 9841 2971 9843 2974 9845 2974 9853
2976 9855 2974 9858 2980 9876 3030 9823
TIME...MOT...LOC 0510Z 295DEG 19KT 3010 9792 2967 9836
HAIL...0.75IN
WIND...60MPH
$$
MO087
WWUS54 KEWX 180534
SVSEWX
Severe Weather Statement
National Weather Service Austin/San Antonio TX
1234 AM CDT Thu Apr 18 2019
TXC031-091-209-259-180543-
/O.CAN.KEWX.SV.W.0039.000000T0000Z-190418T0600Z/
Hays TX-Blanco TX-Kendall TX-Comal TX-
1234 AM CDT Thu Apr 18 2019
...THE SEVERE THUNDERSTORM WARNING FOR HAYS...SOUTHERN BLANCO...
SOUTHEASTERN KENDALL AND COMAL COUNTIES IS CANCELLED...
The storms which prompted the warning have weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore, the warning has been cancelled. Frequent lightning and
wind gusts to 40 mph will remain possible through 130 AM.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 3003 9772 2964 9820 2962 9825 2967 9838
2970 9838 2972 9834 2973 9835 2972 9838
2975 9841 2971 9843 2974 9845 2974 9853
2976 9855 2974 9858 2980 9876 3030 9823
TIME...MOT...LOC 0530Z 275DEG 26KT 3009 9778 2966 9822
$$
MOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 17, 7:05 PM CDT, 4 hours 48 minutes earlier.
Area forecast discussion, Apr 17, 7:05 PM CDT, 4 hours 48 minutes before
Area Forecast Discussion National Weather Service Austin/San Antonio TX 705 PM CDT Wed Apr 17 2019 .AVIATION... /00Z TAFS/ New cell forming south of Dryden would suggest a slight delay in convective activity around DRT, despite explosive storm growth expected in the next 1-2 hours. It's position is well lined up the the dryline which would take about 2 hours to move that far ESE. Other cells forming over the Burro mountaintops could spread NE slightly earlier. Meanwhile CI Probabilities over the capped shower activity east of I-35 have occasionally spiked over 60 percent, but the view on satellite and out the window with ragged cloud tops does not suggest that the cap will break ahead of the organized storm clusters to the west. Meso model trends and slow onset of destabilization would suggest that the beginning of the squall lines rolling into the I-35 terminals will be at or after midnight. Severe threats will be addressed about an hour or two in advance of the cells moving into the I-35 Terminals. but only about 30-45 minutes lead time can be expected at DRT where the storms are more isolated. Rapid improvements can be expected after 08Z at SAT/SSF and 09Z at AUS. Gusty winds and fair skies should round out the end of the TAF periods with models showing the winds not picking up significantly until around 15Z or later. && .PREV DISCUSSION... /ISSUED 305 PM CDT Wed Apr 17 2019/ SHORT TERM (Tonight through Thursday Night)... Current surface observations across Texas show the dryline extending across West Texas (roughly from a Childress to Snyder to Ozona line), and the cold front pushing south across the Texas Panhandle, having just made it through Amarillo. It is this cold front that will spur on the thunderstorms expected tonight into Thursday morning. Current short-term forecast soundings and the aircraft soundings from AUS and SAT show the atmosphere still mostly capped across South Central Texas. With the capped atmosphere currently storms should hold off through the rest of the afternoon and into the early evening hours. With the dryline moving east and the front pushing rapidly south the front will overtake the dryline and be the lift that South Central Texas needs for storms. There is plenty of moisture in place with dewpoints in the upper 60s and 70s. The HRRR and other high resolution forecast models show storm initiation between 7pm and 9pm across the Edwards Plateau. When storms do initially form the discrete storms will have a very good chance of producing large hail to do the environment with 2500 to 3000 j/kg of instability/CAPE. All of the models show these discrete storms forming into a line of storms as they approach the hill country between 10pm and 1am. With 50 knots or more of bulk shear in place the severe weather threat will continue as the line approach the I-35 corridor. With the transition into a linear MCS the threat will also transition from a large hail threat to a damaging straight-line wind threat within bowing sections of the line. The line should approach the I-35 corridor between about 11pm and 2am. Based on all of this a good portion of the Hill Country and I-35 corridor have been included in the Enhanced Risk from the Storm Prediction Center, with most of the area in a significant hail hashed area as well. Basically our entire area is in the slight risk, again mainly for the large hail and the damaging wind threat. There is a low risk of tornadoes, but the main risk will be more to the NE towards the ArkLaTex region. As the storms push east of I-35 a new threat will be introduced. While rainfall totals across the area will generally be 1/4 of an inch to 1 inch, there has been increasing signals that parts of the area east of I-35 could see isolated totals as high as 2-3 inches. This could cause some localized minor flooding issues, especially in areas that have seen decent rains of late. The line of storms will continues its eastward progression and be east of the area by morning rush hour on Thursday. In the wake of the line of storms and cold front a drier airmass filters in for Thursday. As skies clear strong north and northwest winds increase. Some portions of the Rio Grande Plains could be close to wind advisory criteria. In addition, with the lower relative humidity values dropping down to 20-30 percent elevated to near critical fire weather conditions are expected across the Rio Grande Plains and Edwards Plateau. For the rest of the area afternoon highs will be a few degrees below normal from the mid 70s to low 80s. Overnight lows Thursday into Friday will also run a few degrees below normal in the low to mid 50s. LONG TERM (Friday through Wednesday)... In the wake of the upper trough that will bring storms tonight into Thursday morning northwest flow will build in aloft on Friday with sunny skies continuing. With northerly flow aloft and at the surface highs Friday will continue to run a few degrees below normal along the I-35 corridor, with near normal temps along the Rio Grande in the mid 70s to mid 80s. Southerly flow returns Saturday morning as an upper level ridge works across Texas. Highs for the weekend will warm into the 80s area wide, and should flirt with 90 degrees along the Rio Grande Plains. Clouds return on Monday ahead of the next trough, with continued seasonal temperatures. All of the long range models (GFS, Canadian, and ECMWF) show the trough approaching Tuesday, and moving across the OK/TX Red River Valley Wednesday into Thursday. With the approaching trough and the moist atmosphere rain chances begin Monday night and increase through the day Tuesday. Similar to the system moving through today a cold front will approach Tuesday night and Wednesday further enhancing rainfall. && .PRELIMINARY POINT TEMPS/POPS... Austin Camp Mabry 61 75 54 76 53 / 80 10 0 0 0 Austin Bergstrom Intl Airport 60 75 53 76 51 / 80 10 0 0 0 New Braunfels Muni Airport 59 76 52 78 52 / 80 10 0 0 0 Burnet Muni Airport 59 72 52 75 51 / 80 10 0 0 0 Del Rio Intl Airport 63 82 55 85 58 / 40 0 0 0 0 Georgetown Muni Airport 59 73 52 75 51 / 80 10 0 0 0 Hondo Muni Airport 58 79 52 82 53 / 80 0 0 0 0 San Marcos Muni Airport 59 76 52 77 51 / 80 10 0 0 0 La Grange - Fayette Regional 63 77 53 75 51 / 90 20 0 0 0 San Antonio Intl Airport 60 77 54 80 54 / 80 - 0 0 0 Stinson Muni Airport 60 77 55 80 54 / 70 - 0 0 0 && .EWX WATCHES/WARNINGS/ADVISORIES... None. && Aviation...Oaks Short-Term/Long-Term...04 Public Service/Data Collection...BMW
Hazardous weather outlook, Apr 17, 2:53 PM CDT, 9 hours before
Hazardous Weather Outlook National Weather Service Austin/San Antonio TX 253 PM CDT Wed Apr 17 2019 TXZ171>173-183>194-202>209-217>225-228-182000- Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera- Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde- Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala- Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit- 253 PM CDT Wed Apr 17 2019 This Hazardous Weather Outlook is for South-Central Texas.. .DAY ONE...This Afternoon And Tonight. Strong to severe thunderstorms are possible this evening into early Thursday morning across much of South Central Texas. Large hail and damaging winds are the most likely threat, but an isolated tornado and locally heavy rain will also be possible. Elevated fire weather conditions will be possible across the northwestern portions of Val Verde county this afternoon. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. Elevated to near critical fire weather conditions are possible across the Edwards Plateau and Rio Grande Plains Thursday due to low relative humidity and breezy winds. .SPOTTER INFORMATION STATEMENT... With severe thunderstorms possible Wednesday, please report any severe weather to the National Weather Service.
In the hours before
Special weather statement, Apr 17, 9:49 PM CDT, 2 hours 4 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
949 PM CDT Wed Apr 17 2019
TXZ171-172-188-180345-
Gillespie TX-Llano TX-Burnet TX-
949 PM CDT Wed Apr 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR GILLESPIE...LLANO AND
NORTHWESTERN BURNET COUNTIES UNTIL 1045 PM CDT...
At 948 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles north of Field Creek to 10 miles
northwest of Harper. Movement was east at 30 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Fredericksburg, Llano, Gainesville, Buchanan Lake Village, Castell,
Field Creek, Cherry Spring, Lone Grove, Enchanted Rock State Natural
Area, Tivydale, Doss, Bluffton, Valley Spring, Harper, Baby Head,
Prairie Mountain, Stolz, Eckert, Crabapple and Oxford.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 3021 9888 3028 9930 3050 9930 3050 9896
3092 9896 3092 9842 3094 9841 3095 9845
3103 9844 3103 9825
TIME...MOT...LOC 0248Z 275DEG 27KT 3100 9892 3038 9940
MOSpecial weather statement, Apr 17, 10:05 PM CDT, 1 hour 48 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1005 PM CDT Wed Apr 17 2019
TXZ185>188-180400-
Gillespie TX-Kerr TX-Real TX-Bandera TX-
1005 PM CDT Wed Apr 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN BANDERA...KERR...
SOUTHWESTERN GILLESPIE AND NORTHERN REAL COUNTIES UNTIL 1100 PM
CDT...
At 1005 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles west of Harper to Kerr Wildlife
Management Area to 7 miles east of Vance. Movement was east at 30
mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Kerrville, Ingram, Hunt, Camp Verde, Tivydale, Kerrville-Schreiner
Park, Kerr Wildlife Management Area, Waltonia, Cypress Creek,
Mountain Home, Center Point, Lost Maples State Natural Area, Harper
and Prade Ranch.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 3021 9886 3014 9890 3014 9892 3011 9892
2990 9904 2979 9961 2984 10003 2996 10000
3008 9980 3008 9976 3010 9976 3029 9944
3029 9930
TIME...MOT...LOC 0305Z 269DEG 28KT 3030 9936 3004 9951 2984 9989
CPSpecial weather statement, Apr 17, 10:44 PM CDT, 1 hour 9 minutes before
Special Weather Statement National Weather Service Austin/San Antonio TX 1044 PM CDT Wed Apr 17 2019 TXZ185>187-189-203-204-180430- Uvalde TX-Kerr TX-Medina TX-Real TX-Bandera TX-Kendall TX- 1044 PM CDT Wed Apr 17 2019 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MEDINA...BANDERA... SOUTHEASTERN KERR...NORTHEASTERN UVALDE...SOUTHWESTERN KENDALL AND SOUTHEASTERN REAL COUNTIES UNTIL 1130 PM CDT... At 1043 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 7 miles north of Medina to near Garner State Park. Movement was east at 45 mph. Half inch hail and wind gusts up to 50 mph will be possible with these storms. Locations impacted include... Medina, Boerne, Bandera, Leakey, Vanderpool, Tarpley, Walnut Grove, Camp Verde, Bandera Falls, Rio Frio, Kreutzberg, Pipe Creek, Nelson City, Utopia, Hill Country State Natural Area, Lost Maples State Natural Area, Kronkosky State Natural Area, Lakehills and Lake Medina Shores. A Severe Thunderstorm Watch remains in effect until 200 AM CDT for south central Texas. LAT...LON 2988 9862 2958 9912 2962 9997 2991 9947 TIME...MOT...LOC 0343Z 264DEG 37KT 2991 9928 2962 9977 CP
Local storm report, Apr 17, 11:01 PM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1101 PM CDT WED APR 17 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL 5 NNE LAKE VIEW 29.52N 100.91W
04/17/2019 E1.75 INCH VAL VERDE TX PUBLIC
REPORT VIA SOCIAL MEDIA REPORTS GOLFBALL
SIZE HAIL.
&&
YBSpecial weather statement, Apr 17, 11:30 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1130 PM CDT Wed Apr 17 2019
TXZ186>192-204>206-180530-
Comal TX-Bexar TX-Blanco TX-Gillespie TX-Kerr TX-Medina TX-Hays TX-
Bandera TX-Kendall TX-Travis TX-
1130 PM CDT Wed Apr 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MEDINA...CENTRAL
BANDERA...HAYS...SOUTHEASTERN KERR...SOUTHWESTERN TRAVIS...BLANCO...
SOUTHEASTERN GILLESPIE...KENDALL...NORTHWESTERN BEXAR AND COMAL
COUNTIES UNTIL 1230 AM CDT...
At 1130 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Meadowlakes to near Sisterdale to 10 miles
southeast of Utopia. Movement was east at 45 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
San Antonio, Austin, New Braunfels, Medina, Schertz, Live Oak, Buda,
Boerne, Selma, Dripping Springs, Wimberley, Comfort, Blanco, Bandera,
Round Mountain, Tarpley, San Antonio Int Airport, Canyon Lake Dam,
Tanglewood Forest and Canyon Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 3043 9813 3040 9762 2951 9838 2946 9940
2963 9941 2964 9944 3003 9899 3050 9855
TIME...MOT...LOC 0430Z 266DEG 38KT 3050 9829 2993 9874 2949 9942
CPSpecial weather statement, Apr 17, 11:39 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
1139 PM CDT Wed Apr 17 2019
TXZ172-173-192-180545-
Williamson TX-Burnet TX-Travis TX-
1139 PM CDT Wed Apr 17 2019
...SIGNIFICANT WEATHER ADVISORY FOR WILLIAMSON...NORTHERN TRAVIS AND
SOUTHEASTERN BURNET COUNTIES UNTIL 1245 AM CDT...
At 1139 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Jarrell to near Hudson Bend. Movement was
east at 35 mph.
Penny size hail and wind gusts up to 50 mph will be possible with
these storms.
Locations impacted include...
Austin, Round Rock, Cedar Park, Georgetown, Pflugerville, Taylor,
Granger, Anderson Mill, Serenada, Windemere, Leander, Hutto, Lago
Vista, Hudson Bend, Bartlett, Liberty Hill, Jarrell, Florence, Thrall
and Weir.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
south central Texas.
LAT...LON 3091 9783 3087 9762 3074 9727 3058 9720
3042 9728 3040 9733 3042 9737 3039 9739
3043 9812 3045 9822 3094 9785
TIME...MOT...LOC 0439Z 273DEG 32KT 3087 9768 3045 9792
MOThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 17, 7:48 PM CDT | Special Weather Statement | EWX | Val Verde | 42 min |
| Apr 17, 8:11 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Val Verde | 64 min |
| Apr 17, 9:05 PM CDT | Special Weather Statement | EWX | Edwards, Real | 55 min |
| Apr 17, 9:14 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Val Verde | 46 min |
| Apr 17, 9:37 PM CDT | Special Weather Statement | EWX | Val Verde | 38 min |
| Apr 17, 9:49 PM CDT | Special Weather Statement | EWX | Gillespie, Llano | 56 min |
| Apr 17, 9:55 PM CDT | Severe Thunderstorm Warning | EWX | Edwards, Kinney, Maverick, Real, Uvalde | 65 min |
| Apr 17, 10:05 PM CDT | Special Weather Statement | EWX | Kerr, Real | 55 min |
| Apr 17, 10:21 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano | 54 min |
| Apr 17, 10:41 PM CDT | Severe Thunderstorm Warning | EWX | Blanco, Gillespie, Kendall, Kerr | 49 min |
| Apr 17, 10:44 PM CDT | Special Weather Statement | EWX | Bandera | 46 min |
| Apr 17, 10:51 PM CDT | Severe Thunderstorm Warning | EWX | Burnet, Llano, Travis, Williamson | 54 min |
| Apr 17, 10:56 PM CDT | Severe Thunderstorm Warning | EWX | Kinney, Maverick, Uvalde, Zavala | 64 min |
| Apr 17, 11:06 PM CDT | Tornado Warning | EWX | Burnet, Williamson | 24 min |
| Apr 17, 11:30 PM CDT | Special Weather Statement | EWX | Bandera, Blanco, Comal, Hays, Kendall | 60 min |
| Apr 17, 11:39 PM CDT | Special Weather Statement | EWX | Williamson | 66 min |
| Apr 17, 11:53 PM CDT | Severe Thunderstorm Warning | EWX | Frio, Medina, Uvalde, Zavala | 52 min |
| Apr 18, 12:12 AM CDT | Special Weather Statement | EWX | Atascosa, Bexar, Gonzales, Guadalupe, Wilson | 63 min |
| Apr 18, 12:36 AM CDT | Special Weather Statement | EWX | Bastrop, Fayette, Lee | 54 min |
| Apr 18, 12:42 AM CDT | Special Weather Statement | EWX | Dimmit | 48 min |
| Apr 18, 12:44 AM CDT | Special Weather Statement | EWX | Caldwell | 46 min |
| Apr 18, 12:58 AM CDT | Areal Flood Advisory | EWX | Bexar | 3 hr |
| Apr 18, 12:59 AM CDT | Severe Thunderstorm Warning | EWX | Dimmit, Frio, Zavala | 48 min |
| Apr 18, 1:14 AM CDT | Special Weather Statement | EWX | Atascosa, Bastrop, Caldwell, DeWitt, Fayette, Gonzales and 4 more | 76 min |
| Apr 18, 1:38 AM CDT | Severe Thunderstorm Warning | EWX | Atascosa, Frio | 52 min |
| Apr 18, 1:44 AM CDT | Special Weather Statement | EWX | Dimmit | 46 min |
| Apr 18, 1:52 AM CDT | Severe Thunderstorm Warning | EWX | DeWitt, Gonzales, Karnes, Lavaca | 53 min |
| Apr 18, 2:25 AM CDT | Special Weather Statement | EWX | Karnes, Wilson | 35 min |
| Apr 18, 2:38 AM CDT | Special Weather Statement | EWX | Atascosa | 52 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.